# SDR IXXA05SMN165S

- Difficulty date: August 10, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 94,807 hours, 30,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 10
- Part time: 94,807 hours, 30,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, EXTERNAL FUSELAGE AFT HEAT EXCHANGER RT LWR CORNER CRACKED 1, STA 10.000, L-27L.  PERFORMED MAJOR REPAIR IAW FAA 8110.3 NR 05367 DATED 08-19-05, SEMAN DWG ED 4055 DATED 08-14-03 AND EO SEMAN NR 20051140 DATED 08-19-05.  REMOVED FASTENERS IAW DC8 SRM 51-1-21 PAGE 1, DC8 SRM 51-1-20D PAGE 21. REMOVED DAMAGED AREA IAW SEMAN DWG ED 4055.  PERFORMED NDT INSPECTION IAW DC-8 NDT SPM, PART 06-10-01-001.  FAB`D REPAIR DOUBLER (AL 2024T3 0.050) + REPAIR TRIPLER (AL 2024T3 0.063) + FILLER (AL 2024T3 0.100) IAW SEMAN DWG ED 4055, DC8 SRM 51-1-4  PAGE 1 (FORMING).  CLEANED, TREATED AND PRIMED REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9.
